# SDR VNAA2008120400011

- Difficulty date: November 30, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 10,535 hours, 10,990 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensing Element
- Part number: 355862255
- Condition: Shorted
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHL CREW RECEIVED AN ANTI ICE WARNING MESSAGE.  AIRCRAFT RETURNED TO PHL, LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND SENSING ELEMENT A15WK SHORTED TO GROUND.  MAINTENANCE REMOVED AND REPLACED ELEMENT AND NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
